Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Measurable solutions of functional equations related to information theory


Authors: Pl. Kannappan and C. T. Ng
Journal: Proc. Amer. Math. Soc. 38 (1973), 303-310
MSC: Primary 39A30; Secondary 94A15
DOI: https://doi.org/10.1090/S0002-9939-1973-0312110-1
MathSciNet review: 0312110
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Measurable solutions of functional equations connected with Shannon's measure of entropy, directed divergence or information gain and inaccuracy are found.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 39A30, 94A15

Retrieve articles in all journals with MSC: 39A30, 94A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0312110-1
Keywords: Functional equations, measurable set, measurable, locally bounded, integrable functions
Article copyright: © Copyright 1973 American Mathematical Society